# SDR 2000ZZZM272

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1396 - JUST AT ROTATION NR 1 ENGINE EXPERIENCED SEVERE COMPERSSOR STALL.  SHUT DOWN ENGINE RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED NR 1 ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  FOD DAMAGE FROM TREAD SEPARATION OF NR 1 MLG TIRE.  (M)
